Journal of Symbolic Logic

Real Functions on the Family of All Well-Ordered Subsets of a Partially Ordered Set

Stevo Todorcevic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 91-96.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741194

Mathematical Reviews number (MathSciNet)
MR693252

Zentralblatt MATH identifier
0508.06002

JSTOR
links.jstor.org

Citation

Todorcevic, Stevo. Real Functions on the Family of All Well-Ordered Subsets of a Partially Ordered Set. J. Symbolic Logic 48 (1983), no. 1, 91--96. https://projecteuclid.org/euclid.jsl/1183741194


Export citation